# SDR UPS98827451

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5615374139
- Condition: Corroded
- Location: Bs 1541-1590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 1541 TO 1590 AT STR 31L, THE FINGER DOUBLER IS CRACKED AND CORRODED.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5615674 AND SRM 51-1-21.
